# SDR AALA202304185010

- Difficulty date: March 6, 2022
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 33,529 hours, 13,839 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WING TO FUSELAGE BODY FAIRING NUMBER 192 BC TOP AFT CORNER CRACKED ABOUT 10 INCHES LONG. ACCOMPLISHED TEMPORARY REPAIR TO WING TO BODY FAIRING PER EA NUMBER 334597. REPETITIVE INSPECTIONS TO BE ACCOMPLISHED NO LATER THAN EVERY 30 DAYS. FINAL RESTORATION TO BE ACCOMPLISHED NO LATER THAN 15 DEC-2022. **SUPPLEMENTAL REPORT FOR AALA202203075010: REMOVED AND REPLACED WING TO BODY FAIRING 192BL** (CLOSED)
